# SDR CALA9701093

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR SKIN BENT ON FORWARD SIDE AT UPPER HINGE CUTOUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-00-01.
